# SDR VQI2014F00036

- Difficulty date: November 17, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- Aircraft time: 24,716 hours, 8,459 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, REPORTED LOSS OF YELLOW AND GREEN SYSTEM HYDRAULIC PRESSURE AND A LOSS OF GREEN HYDRAULIC FLUID.  YELLOW SYS WAS RECOVERED SHORTLY AFTER.  CREW REPORTED AN EMERGENCY BUT LANDED SAFELY.  MAINTENANCE DISCOVERED A MLG DOOR ACTUATOR HOSE ON THE LT SIDE LEAKING.  R & R IAW AMM 32-31-39-401, NO LEAKS NOTED AFTERWARD, ALL OPS CHECKS NORMAL AND THE ACFT WAS PLACED BACK INTO SERVICE AT 12:52Z ON 11/18/14.
